Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 229, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 24, 2005, 8:21 PM CDT for Bremer County, Iowa. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2005, 8:21 PM CDT (01:21 UTC)
- Expired
- Jul 24, 2005, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Bremer County, IA
The radar
The La Crosse radar (KARX), 153 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 8:30 PM CDT | TSTM WND DMG | Waverly, IA | SEVERAL LARGE TREES DOWN IN TOWN. A FEW TREES KNOCKED POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 8:20 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2123 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 250121 SVRDMX IAC017-250200- /O.NEW.KDMX.SV.W.0229.050725T0121Z-050725T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 821 PM CDT SUN JUL 24 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BREMER COUNTY IN NORTHEAST IOWA. * UNTIL 900 PM CDT. * AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR WAVERLY...OR 19 MILES NORTHWEST OF WATERLOO...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE... PLAINFIELD NOW... NEAR TRIPOLI BY 835 PM CDT. NEAR SUMNER BY 850 PM CDT. THE LOCATION OF WAVERLY MUNICIPAL AIRPORT IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. LAT...LON 4265 9254 4266 9211 4289 9210 4290 9254 $$ DONAVON
2 follow-up statements
000 WWUS53 KDMX 250147 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 847 PM CDT SUN JUL 24 2005 IAC017-250200- /O.CON.KDMX.SV.W.0229.000000T0000Z-050725T0200Z/ BREMER IA- 847 PM CDT SUN JUL 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BREMER COUNTY UNTIL 900 PM CDT... AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TRIPOLI...OR 25 MILES NORTH OF WATERLOO...AND MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR SUMNER BY 900 PM CDT. THE LOCATION OF FREDERIKA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THERE HAVE BEEN NUMEROUS REPORTS OF POWER OUTAGES WITH THIS STORM NEAR PLAINFIELD AND WAVERLY. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 4265 9254 4266 9211 4289 9210 4290 9254 $$ VACHALEK
000 WWUS53 KDMX 250159 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 859 PM CDT SUN JUL 24 2005 IAC017-250209- /O.EXP.KDMX.SV.W.0229.000000T0000Z-050725T0200Z/ BREMER IA- 859 PM CDT SUN JUL 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR BREMER COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 857 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR NORTHWESTERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR NORTHEAST IOWA. LAT...LON 4265 9254 4266 9211 4289 9210 4290 9254 $$ VACHALEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:25 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jul 24, 3:25 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 325 PM CDT SUN JUL 24 2005 .DISCUSSION...AFTER FURTHER REVIEW...WILL BE ENDING HEAT ADVISORY OVER THE FAR NORTHERN TWO TIERS OF COUNTIES THIS EVENING. OTHERWISE GOING HEAT ADV WILL HOLD OVER THE REST OF THE AREA AS EARLIER FORECAST. .PREVIOUS DISCUSSION... MORNING SFC MAPS CONTINUE TO SHOW VERY WEAK SFC BOUNDARY SLOWLY DRIFTING SOUTH TOWARD US 20 THIS MORNING. STRONG SHORTWAVE OVER S CANADA SHEARING FRONT OVER IA WHILE 2NDARY FRONT OVER NORTHERN MN WILL BE THE MAIN RELIEVING SHOT OF COOLER AIR ARRIVING MONDAY EVENING. DEW POINTS INITIALLY NOT AS HIGH THIS AM...BUT POOLING EXPECTED ALONG BOUNDARY ALONG WITH CONTINUED EVAP-TRANS WILL MAKE FOR ANOTHER UNCOMFORTABLE 36 HOURS SOUTH OF BOUNDARY. ANOTHER 1010 MB LOW HOOKS UP TO THE BOUNDARY NEAR GOODLAND KS ATTM. ALOFT WE CONTINUE TO BE MAINLY CAPPED WITH +14C TEMPS AT H700. LAST NIGHT ANOTHER MASSIVE MCS DEVELOPED NEAR SUPERIOR AND MOVED ALONG THE THETAE GRADIENT INTO NORTHERN LOWER MICHIGAN. AT BOTH H500 AND H700 AT 12Z THIS AM...SHORT WAVE CONTINUES TO MOVE EAST WITH THE FLOW AND IS RESPONSIBLE FOR CURRENT CONVECTION DEVELOPING ACROSS NORTHERN NE AND EASTERN SOUTH DAKOTA. THOUGH H850 BOUNDARY FARTHER SOUTH TODAY...H700 CAP SHOULD DIMINISH DEVELOPMENT OVER THE SOUTHERN EDGE AS THE EXPECTED COMPLEX MOVES EAST...THOUGH THUNDER CHANCES REMAIN FOR FAR NORTHERN IA THIS AFTERNOON/EVENING. SHORT TERM (TONIGHT > WED NIGHT ) HEAT CONTINUES TO BE THE MAIN ISSUE FOR THE NEXT 24 HOURS...WITH CONVECTION 2ND ON THE LIST OF CONCERNS THIS PERIOD. WILL CONTINUE THE HEAT ADVISORY FOR THE AREA TONIGHT AS WELL AS THE EXTENSION FOR THE SOUTHERN AREAS OF THE STATE MONDAY PER YESTERDAYS AFD. H500 HIGH CENTER DROPPED SE SO CORE OF HOT DOME NO LONGER ABOVE US. NONE THE LESS H850 TEMPS STILL +25C TODAY AND MON SOUTH HALF...SUPPORTING 95 F FOR THE AFTERNOON HIGH CENTRAL AND SOUTHERN AREAS. WITH WAVE APPROACHING THIS PM...THUNDER ORGANIZING OVER SD MAY EVOLVE INTO A WEAK CLUSTER MOVING EAST THIS EVENING SKIRTING NORTHERN SECTIONS OF STATE. CAPE HIGH BUT SHEAR LOW...CAP IN PLACE SOUTH OF US 20 AND INCREASING DURING THE EVE HOURS SHOULD HOLD MOST ACTION NORTH OF BORDER THIS EVENING/TNT. ON MONDAY MAIN FRONT WILL ARRIVE AS THE DAY PROGRESSES. AXIS OF GREATEST MOISTURE HAS SHIFTED INTO IL TODAY...BUT OVERALL POOL OF HIGH DEW POINTS HAS EXPANDED WEST AND NORTH PAST 24 HOURS. WITH CONTINUED EVAP-TRANS TDY AND MON ALONG WITH INCREASINGLY MOIST COLUMN ADVECTING NORTHWARD AROUND BACK SIDE OF HIGH...FEEL MORE CONFIDENT THAT GENERAL RAINS OF 1-2 INCHES ALONG WITH ISO 3-4 AMOUNTS POSSIBLE LATE MONDAY THROUGH TUESDAY AM GIVEN MOVEMENT OF FRONT SOUTH...INCREASING LIFT AND HIGH LEVELS OF MLCAPE OVERNIGHT. GIVEN SPORADIC RAINS OF PAST 10 DAYS...LITTLE WORRY ATTM WITH REGARD TO FLASH HYDRO WITH SOME CONCERN ON RIVER RISES IF FRONT PASSES SOUTH MORE SLOWLY. SVR CHANCES INCREASE ON MONDAY AFTERNOON AND MONDAY NIGHT. GREATEST THREAT ONCE AGAIN WILL BE WIND AND POSSIBLE HAIL. BULK SHEAR INCREASING ON MONDAY EVENING WHICH WILL SUPPORT MORE ORGANIZED STORMS AND POSSIBLE SUPERCELLS EARLY ON BEFORE LINEAR CONVECTION EXPECTED. FORECAST FREEZING LVLS AOA 15500 MON EVENING WHICH WILL LIMIT HAIL PRODUCTION. BOTH NAM/GFS ARE MORE IN AGREEMENT WITH FRONTAL PASSAGE EARLY TUE LIMITING RAIN CHANCES FOR THE DAY OVER MOST OF THE NORTHERN HALF OF THE AREA...WITH POSSIBLE REDEVELOPMENT SOUTH PORTIONS. WILL HAVE TO REEVALUATE EXTENT OF PRECIP TUESDAY AS PATTERN CHANGE OF THIS NATURE USUALLY FAVORS STRONGER MESOSCALE INTERACTION ON SYNOPTIC FEATURES WHICH WOULD END PRECIP EARLIER. LATEST MODEL GUIDANCE CONTINUES TO SHOW VERY PLEASANT AIR MAKING IT INTO THE STATE FOR WED. AFTER LOOKING AT EURO/GFS/NAM AND SEEING PERSISTENT +12 TO +14C TEMPS...MID TO UPPER 70S LOOK TO BE MORE LIKELY. THE REGION WILL ENJOY THIS ONE EXTENDED (THUR > SUNDAY)...GRADUAL WARMING TREND WILL CONTINUE INTO WEEKEND WITH RIDGE BUILDING WEST. EURO/GFS BOTH SHOW NNW FLOW WAVE APPROACHING BY LATE FRI/SAT. HAVE ADDED SLIGHT CHANCE POPS FOR SAT AFTERNOON...THOUGH TIMING IS STILL IN QUESTION. TEMPS BEHIND WAVE MAY DROP ON SUNDAY...ESPECIALLY NORTH. DUE TO UNCERTAINTY OF STRENGTH AND EXTENT OF WESTWARD COOL PUSH...HAVE KEPT SUN TEMPS SIMILAR TO SAT FOR NOW. && .DMX WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY SOUTH OF US 18 THROUGH 9 PM CDT SUNDAY...AND SOUTH OF INTERSTATE 80 THROUGH 00Z TUESDAY. && REV
Hazardous weather outlook, Jul 24, 1:06 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 106 PM CDT SUN JUL 24 2005 IAZ004>007-015>017-251100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 106 PM CDT SUN JUL 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA GENERALLY NORTH OF U.S. HIGHWAY 18. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDICES WILL REACH UP TO 105 DEGREES THROUGH EARLY EVENING. SCATTERED THUNDERSTORMS COULD DEVELOP LATE THIS AFTERNOON...BUT ARE MORE LIKELY TOWARD MIDNIGHT. A FEW OF THE STORMS MAY BECOME SEVERE WITH THE PRIMARY THREAT FOR WINDS OF UP TO 65 MPH AND NICKEL SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE WIDESPREAD MONDAY MONDAY AFTERNOON AND MONDAY NIGHT. THE PRIMARY THREAT WILL BE FOR WINDS OF UP TO 65 MPH...WITH A SECONDARY THREAT OF NICKEL SIZE HAIL. LOCAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE...BUT ARE NOT EXPECTED TO BE WIDESPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER TONIGHT...AND AGAIN AFTER 3 PM MONDAY INTO MONDAY NIGHT. IAZ023>028-033>039-044>050-251100- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 106 PM CDT SUN JUL 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA SOUTH OF U.S. HIGHWAY 18 AND NORTH OF INTERSTATE 80. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDICES WILL BE IN THE 100 TO 110 DEGREE RANGE THIS AFTERNOON INTO THE EARLY EVENING. SCATTERED THUNDERSTORMS MAY DEVELOP AFTER MIDNIGHT...HOWEVER SEVERE WEATHER IS NOT LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BECOME WIDESPREAD MONDAY NIGHT...WITH SOME THUNDERSTORMS POSSIBLE FROM LATE MONDAY AFTERNOON ON. SOME OF THE STORMS MAY BE SEVERE...WITH THE PRIMARY THREAT BEING WINDS UP TO 65 MPH...AND A SECONDARY THREAT OF NICKEL SIZE HAIL. LOCAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE...BUT ARE NOT EXPECTED TO BE WIDESPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 4 PM MONDAY INTO MONDAY NIGHT. IAZ057>062-070>075-081>086-092>097-251100- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 106 PM CDT SUN JUL 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA FROM INTERSTATE 80 ON SOUTH. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDICES WILL BE IN THE 102 TO 112 DEGREE RANGE THIS AFTERNOON INTO THE EARLY EVENING...AND ARE NOT EXPECTED TO FALL MUCH LOWER THAN 80 OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS ARE EXPECTED TO PERSIST ON MONDAY WITH HEAT INDICES CLIMBING BACK TO AROUND 105 FOR THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD MONDAY NIGHT...WITH DEVELOPMENT POSSIBLE FROM EARLY MONDAY EVENING ON. STORMS ARE EXPECTED TO END EARLY TUESDAY MORNING...BUT REDEVELOPMENT WILL BE POSSIBLE NEAR THE MISSOURI BORDER ON TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT...WITH THE PRIMARY THREAT BEING WINDS UP TO 65 MPH...WITH A SECONDARY THREAT OF NICKEL SIZE HAIL. LOCAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE...BUT ARE NOT EXPECTED TO BE WIDESPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 8 PM MONDAY INTO MONDAY NIGHT.
In the hours before
Special weather statement, Jul 24, 4:55 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 455 PM CDT SUN JUL 24 2005 IAZ004>007-015>017-023>028-033>039-044>050-057>058-250300- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL- CERRO GORDO-CRAWFORD-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MARSHALL-PALO ALTO- POCAHONTAS-SAC-STORY-TAMA-WEBSTER-WINNEBAGO-WORTH-WRIGHT- 455 PM CDT SUN JUL 24 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 672 IN EFFECT UNTIL 10 PM CDT FOR THE FOLLOWING AREA... IN IOWA THIS WATCH INCLUDES 29 COUNTIES IN CENTRAL IOWA BOONE... GRUNDY... HAMILTON... HARDIN... MARSHALL... STORY... TAMA... WEBSTER... IN NORTH CENTRAL IOWA BUTLER... CERRO GORDO... FRANKLIN... HANCOCK... HUMBOLDT... KOSSUTH... WINNEBAGO... WORTH... WRIGHT... IN NORTHEAST IOWA BLACK HAWK... BREMER... IN NORTHWEST IOWA EMMET... PALO ALTO... POCAHONTAS... IN WEST CENTRAL IOWA AUDUBON... CALHOUN... CARROLL... CRAWFORD... GREENE... GUTHRIE... SAC... THIS INCLUDES THE CITIES OF...ALGONA...AMES...AUDUBON...BOONE... CARROLL...DENISON...EAGLE GROVE...EMMETSBURG...ESTHERVILLE... FOREST CITY...FORT DODGE...GARNER...GRUNDY CENTER... GUTHRIE CENTER...HAMPTON...HUMBOLDT...IOWA FALLS...JEFFERSON... MARSHALLTOWN...MASON CITY...NORTHWOOD...PARKERSBURG... POCAHONTAS...ROCKWELL CITY...SAC CITY...TAMA...WATERLOO... WAVERLY AND WEBSTER CITY. MYERS
Local storm report, Jul 24, 6:28 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
628 PM CDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 4 W BREDA 42.18N 95.06W
07/24/2005 0.75 INCH CARROLL IA EMERGENCY MNGR
&&
RVACHALELocal storm report, Jul 24, 6:38 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
638 PM CDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 5 W BREDA 42.18N 95.08W
07/24/2005 2.00 INCH CARROLL IA EMERGENCY MNGR
&&
STEINBUGLLocal storm report, Jul 24, 7:11 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
711 PM CDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST N WEBSTER CITY 42.46N 93.82W
07/24/2005 70 MPH HAMILTON IA AWOS
&&
STEINBUGLLocal storm report, Jul 24, 7:41 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
741 PM CDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 4 N WAVERLY MUNICIPAL A 42.79N 92.50W
07/24/2005 0.75 INCH BREMER IA TRAINED SPOTTER
&&
STEINBUGLLocal storm report, Jul 24, 7:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
749 PM CDT SUN JUL 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL WAVERLY 42.73N 92.47W
07/24/2005 0.75 INCH BREMER IA TRAINED SPOTTER
&&
STEINBUGLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:17 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 43 min |
| Jul 24, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 50 min |
| Jul 24, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 38 min |
| Jul 24, 9:04 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 13 min |
| Jul 25, 6:03 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 45 min |
| Jul 25, 6:14 PM CDT | Severe Thunderstorm Warning | DMX | Carroll | 46 min |
| Jul 25, 6:33 PM CDT | Severe Thunderstorm Warning | DMX | Winnebago | 37 min |
| Jul 25, 6:38 PM CDT | Severe Thunderstorm Warning | DMX | Hancock | 31 min |
| Jul 25, 6:54 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 39 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.